# SDR SIMA20141207001

- Difficulty date: December 7, 2014
- Submitted: December 10, 2014
- Operation: Air carrier
- Aircraft: N827AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145602
- Aircraft time: 30,429 hours, 25,921 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Failed
- Location: Bleed Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 BLEED LEAK CLIMBING OUT OF FL 20,000.    FOUND AIR CONDITIONING DUCT BLOWN OFF.   REPLACED CLAMP AT HEAT EXCHANGER IAW AMM 21-51-025.  LEAK CHECKED GOOD.
